# SDR SWAA2025060365870

- Difficulty date: April 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK LBL 45 WL 208 FROM BS 495 TO BS 520 ON TOP MARKED<[01] REMOVED AND REPLACED SEAT TRACK AT LBL 45 WL 208 FROM BS 480-520 IAW SRM 51-40-02; DWG 143A5300; SH42; REV A AND 25-153-01221-WIP1; TOOL USED ID:ATS2889; DUE :12/2025;[02] VERIFIED CORRECTIVE ACTION 1.
